# SDR FDEA200902070482

- Difficulty date: February 7, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 47,980 hours, 29,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6065497178T65
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK FLANGE HAS CORROSION AT LBL24 APPROX FROM STA 370 TO 460.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-10-5.  FABRICATED TRACK AND SPLICES ON MAE TRAVELER T9/779235 AND T9/779236.  MAJOR REPAIR, RII, RDR AND SDR.
